# SDR USAA2014082800008

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 79,041 hours, 35,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 10 - 11 SIDEWALL EMER EXIT LIGHT NOT WORKING.  FOUND LOOSE CONNECTION.  REPAIRED IAW AMM 33-50-10-01.  OK FOR SERVICE.
